# SDR C2XA04SH020

- Difficulty date: January 15, 2004
- Submitted: January 18, 2004
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 5,982 hours, 4,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9801011
- Condition: Seized
- Location: Nr 1
- Part time: 9,878 hours, 8,535 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHV-  PACK 1 SMOKE IN COCKPIT IN FLIGHT, PACK 1 SIEZED UP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE IAW EMB 145 AMM 21-51-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
